You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Blackwell Optimal Policies in Countable Dynamic Programming without Aperiodicity Assumptions
Alexander A. Yushkevich
Lecture Notes-Monograph Series
Vol. 30, Statistics, Probability and Game Theory: Papers in Honor of David Blackwell (1996), pp. 401-407
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/4355958
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The existence of stationary Blackwell optimal policies is proved in denumerable dynamic programming models satisfying compactness-continuity conditions and a uniform Doeblin condition. The latter is given in terms compatible with periodic chains.
Lecture Notes-Monograph Series © 1996 Institute of Mathematical Statistics